TU Darmstadt / ULB / TUbiblio

A quasi-incompressible diffuse interface model with phase transition

Aki, G.~L. and Dreyer, W. and Giesselmann, J. and Kraus, C. (2014):
A quasi-incompressible diffuse interface model with phase transition.
In: Math. Models Methods Appl. Sci., pp. 827-861, 24, (5), DOI: 10.1142/S0218202513500693,
[Online-Edition: http://www.worldscientific.com/doi/abs/10.1142/S021820251350...],
[Article]

Item Type: Article
Erschienen: 2014
Creators: Aki, G.~L. and Dreyer, W. and Giesselmann, J. and Kraus, C.
Title: A quasi-incompressible diffuse interface model with phase transition
Language: German
Journal or Publication Title: Math. Models Methods Appl. Sci.
Volume: 24
Number: 5
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 16 Oct 2018 11:13
DOI: 10.1142/S0218202513500693
Official URL: http://www.worldscientific.com/doi/abs/10.1142/S021820251350...
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item